Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normality and properties related to compactness in hyperspaces


Author: James Keesling
Journal: Proc. Amer. Math. Soc. 24 (1970), 760-766
MSC: Primary 54.52
DOI: https://doi.org/10.1090/S0002-9939-1970-0253292-7
MathSciNet review: 0253292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Aquaro, ``Point countable open coverings and countably compact spaces'' in General topology and its relations to modern analysis and algebra. II (Proc. Second Prague Topological Sympos., 1966) Academia, Prague, 1967, pp. 39-41. MR 38 #654.
  • [2] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [3] Z. Frolík, Sums of ultrafilters, Bull. Amer. Math. Soc. 73 (1967), 87-91. MR 34 #3525. MR 0203676 (34:3525)
  • [4] T. Ganea, Symmetrische Potenzen topologischer Räume, Math. Nachr. 11 (1954), 305-316. MR 16, 503. MR 0065919 (16:503f)
  • [5] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 22 #6994. MR 0116199 (22:6994)
  • [6] V. M. Ivanova, On the theory of the space of subsets, Dokl. Akad. Nauk SSSR 101 (1955), 601-603. MR 16, 1041. (Russian) MR 0069479 (16:1041i)
  • [7] K. Kuratowski, Topology. Vol. I, Academic Press, New York, 1966, pp. 160-182. MR 36 #840. MR 0217751 (36:840)
  • [8] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 13, 54. MR 0042109 (13:54f)
  • [9] H. Wallman, Lattices and topological spaces, Ann. of Math. (2) 39 (1938), 112-126. MR 1503392

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.52

Retrieve articles in all journals with MSC: 54.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0253292-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society